MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-S 01.12.023 CEMENTLESS, HA COATED STD STEM SIZE 3; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA QUADRA-S 01.12.023 CEMENTLESS, HA COATED STD STEM SIZE 3; FEMORAL COMPONENT
Model Number 01.12.023
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2021: (b)(4) items manufactured and released on 18-aug-2009.Expiration date: 2014-june-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.Other devices involved: batch review performed on 29 july 2021: versafitcup dm 01.26.2852m double mobility liner diam 52/28 (k083116) lot.092006: (b)(4) items manufactured and released on 14-sep-2009.Expiration date: 2014-july-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2017.
 
Event or Problem Description
The patient came in for a post-op appointment and the x-rays revealed that there osteolysis around the femur.The cause of the osteolysis is unknown.11 years and 6 months after the primary surgery, the surgeon put bone graft around the femur and revised the head and liner.The surgery was completed successfully.

Brand Name
QUADRA-S 01.12.023 CEMENTLESS, HA COATED STD STEM SIZE 3
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12364714
Report Number3005180920-2021-00673
Device Sequence Number3974198
Product Code JDI
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number01.12.023
Device Catalogue Number01.12.023
Device Lot Number091592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;